Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 95, NWS Milwaukee, WI

November 26, 2011

NWS Milwaukee, WI issued this small craft advisory at Nov 26, 2011, 3:31 AM CST. It took effect at Nov 27, 2011, 4:00 AM CST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Nov 26, 2011, 3:31 AM CST (09:31 UTC)
In effect from
Nov 27, 2011, 4:00 AM CST
Expired
Nov 28, 2011, 3:57 AM CST
In force
24 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

470 
WHUS73 KMKX 260931
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
331 AM CST SAT NOV 26 2011

...BRISK NORTH WINDS AND HIGH WAVES ON SUNDAY...

.THE ARRIVAL OF A COLD FRONT EARLY SUNDAY MORNING WILL GENERATE
BRISK NORTHERLY WINDS AND HIGH WAVES FOR MUCH OF SUNDAY. 

LMZ643>646-261745-
/O.CAN.KMKX.SC.Y.0094.000000T0000Z-111128T1000Z/
/O.NEW.KMKX.SC.Y.0095.111127T1000Z-111128T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
331 AM CST SAT NOV 26 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 6 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 6 PM CST
SUNDAY. 

* WINDS: NORTHWEST TO NORTH WINDS 15 TO 25 KNOTS.

* WAVES: 2 TO 5 FEET WITH THE HIGHER WAVES TOWARD OPEN WATER.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX
GEHRING
7 follow-up statements
117 
WHUS73 KMKX 262036
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
236 PM CST SAT NOV 26 2011

...BRISK NORTH WINDS AND HIGH WAVES ON SUNDAY...

.THE ARRIVAL OF A COLD FRONT EARLY SUNDAY MORNING WILL GENERATE
BRISK NORTHERLY WINDS AND HIGH WAVES FOR MUCH OF SUNDAY.

LMZ643>646-270445-
/O.CON.KMKX.SC.Y.0095.111127T1000Z-111128T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
236 PM CST SAT NOV 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 6 PM CST
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 6 PM CST
SUNDAY. 

* WINDS: NORTHWEST TO NORTH WINDS 15 TO 25 KNOTS.

* WAVES: 2 TO 5 FEET WITH THE HIGHER WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
487 
WHUS73 KMKX 270305
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
905 PM CST SAT NOV 26 2011

...BRISK NORTH WINDS AND HIGH WAVES ON SUNDAY...

.THE ARRIVAL OF A COLD FRONT EARLY SUNDAY MORNING WILL GENERATE
BRISK NORTH WINDS AND HIGH WAVES FOR MUCH OF SUNDAY.

LMZ643>646-271115-
/O.CON.KMKX.SC.Y.0095.111127T1000Z-111128T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
905 PM CST SAT NOV 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 6 PM CST
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 6 PM CST
SUNDAY. 

* WINDS: BECOMING NORTHWEST TO NORTH WINDS 15 TO 25 KNOTS.

* WAVES: 2 TO 5 FEET WITH THE HIGHER WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
469 
WHUS73 KMKX 271001
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
401 AM CST SUN NOV 27 2011

...BRISK NORTH WINDS AND HIGH WAVES TODAY...

.BRISK NORTH WINDS WILL PREVAIL IN THE WAKE OF A COLD FRONT TODAY.
A TIGHT PRESSURE GRADIENT AND UNSTABLE CONDITIONS OVER THE
RELATIVELY MILD WATERS OF LAKE MICHIGAN...WILL RESULT IN BRISK
AND GUSTY WINDS AND HIGH WAVES FOR MUCH OF TODAY.

LMZ643>646-271815-
/O.CON.KMKX.SC.Y.0095.000000T0000Z-111128T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
401 AM CST SUN NOV 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS: NORTHWEST TO NORTH WINDS 15 TO 25 KNOTS.

* WAVES: 2 TO 5 FEET WITH THE HIGHER WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX
GEHRING
896 
WHUS73 KMKX 272118
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
318 PM CST SUN NOV 27 2011

...STRONG GALE FORCE WINDS EXPECTED TUESDAY AND TUESDAY NIGHT...

.NORTHWEST WINDS OF 15 TO 20 KNOTS WILL CONTINUE FOR THE REST OF
THE AFTERNOON WITH WINDS AND WAVES EASING THIS EVENING. A TIGHT PRESSURE
GRADIENT WILL DEVELOP TUESDAY THROUGH TUESDAY NIGHT AS INTENSE LOW PRESSURE
MOVES NORTH FROM TENNESSEE AND KENTUCKY INTO THE EASTERN GREAT
LAKES. STRONG NORTHEAST GALE FORCE WINDS THAT MAY EXCEED 40 KNOTS
ARE EXPECTED. THIS WILL LEAD TO VERY HIGH WAVE ACTION.

LMZ643>646-280530-
/O.CON.KMKX.SC.Y.0095.000000T0000Z-111128T0000Z/
/O.NEW.KMKX.GL.A.0011.111129T1200Z-111130T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
318 PM CST SUN NOV 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...GALE WATCH IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH LATE
TUESDAY NIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL
6 PM CST THIS EVENING. 

* WINDS: NORTHWEST TO NORTH WINDS 15 TO 20 KNOTS DIMINISHING LATER
  THIS AFTERNOON. NORTHEAST GALES TO 40 KNOTS TUESDAY AND TUESDAY
  NIGHT.

* WAVES: 2 TO 5 FEET WITH THE HIGHER WAVES TOWARD OPEN WATER FOR
  THE REST OF THIS AFTERNOON. WAVES THEN BUILDING TO 10 TO 14 FEET
  TUESDAY INTO TUESDAY NIGHT.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
877 
WHUS73 KMKX 272319
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
519 PM CST SUN NOV 27 2011

...STRONG GALE FORCE WINDS EXPECTED TUESDAY AND TUESDAY NIGHT...

.NORTHWEST WINDS OF 15 TO 20 KNOTS WILL CONTINUE FOR THE REST OF
THE EVENING WITH WINDS AND WAVES EASING LATE TONIGHT. A TIGHT
PRESSURE GRADIENT WILL DEVELOP TUESDAY THROUGH TUESDAY NIGHT AS
INTENSE LOW PRESSURE MOVES NORTH FROM TENNESSEE AND KENTUCKY INTO
THE EASTERN GREAT LAKES. STRONG NORTHEAST GALE FORCE WINDS THAT
MAY EXCEED 40 KNOTS ARE EXPECTED. THIS WILL LEAD TO VERY HIGH WAVE
ACTION.

LMZ643-644-280730-
/O.EXT.KMKX.SC.Y.0095.000000T0000Z-111128T0600Z/
/O.CON.KMKX.GL.A.0011.111129T1200Z-111130T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
519 PM CST SUN NOV 27 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH LATE
TUESDAY NIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. A GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH LATE TUESDAY NIGHT. 

* WINDS: NORTHWEST TO NORTH WINDS 15 TO 20 KNOTS DIMINISHING LATER
  TONIGHT. NORTHEAST GALES TO 40 KNOTS TUESDAY AND TUESDAY NIGHT.

* WAVES: 2 TO 5 FEET WITH THE HIGHER WAVES TOWARD OPEN WATER FOR
  THE REST OF THIS EVENING BEFORE SUBSIDING. WAVES THEN BUILDING
  TO 10 TO 14 FEET TUESDAY INTO TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

LMZ645-646-280730-
/O.EXT.KMKX.SC.Y.0095.000000T0000Z-111128T0600Z/
/O.CON.KMKX.GL.A.0011.111129T1200Z-111130T1200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
519 PM CST SUN NOV 27 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH LATE
TUESDAY NIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. A GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH LATE TUESDAY NIGHT. 

* WINDS: NORTHWEST TO NORTH WINDS 15 TO 20 KNOTS DIMINISHING
  DURING THE EARLY MORNING. NORTHEAST GALES TO 40 KNOTS TUESDAY
  AND TUESDAY NIGHT.

* WAVES: 3 TO 5 FEET WITH THE HIGHER WAVES TOWARD OPEN WATER
  TONIGHT BEFORE SUBSIDING. WAVES THEN BUILDING TO 10 TO 14 FEET
  TUESDAY INTO TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
414 
WHUS73 KMKX 280346
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
946 PM CST SUN NOV 27 2011

...STRONG GALE FORCE WINDS EXPECTED TUESDAY AND TUESDAY NIGHT...

.NORTHWEST WINDS OF 10 TO 20 KNOTS WILL DECREASE TONIGHT. A TIGHT
PRESSURE GRADIENT WILL DEVELOP TUESDAY THROUGH TUESDAY NIGHT AS
INTENSE LOW PRESSURE MOVES NORTH FROM TENNESSEE AND KENTUCKY INTO
THE EASTERN GREAT LAKES. STRONG NORTHEAST GALE FORCE WINDS THAT
MAY EXCEED 40 KNOTS ARE EXPECTED. THIS WILL LEAD TO VERY HIGH WAVE
ACTION.

LMZ645-646-281200-
/O.EXT.KMKX.SC.Y.0095.000000T0000Z-111128T1200Z/
/O.CON.KMKX.GL.A.0011.111129T1200Z-111130T1200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
946 PM CST SUN NOV 27 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH LATE
TUESDAY NIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST MONDAY.
A GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH LATE
TUESDAY NIGHT. 

* WINDS: NORTHWEST TO NORTH WINDS 10 TO 20 KNOTS DIMINISHING
  DURING THE EARLY MORNING. NORTHEAST GALES TO 40 KNOTS TUESDAY
  AND TUESDAY NIGHT.

* WAVES: 3 TO 5 FEET WITH THE HIGHER WAVES TOWARD OPEN WATER
  BEFORE SUBSIDING EARLY THIS MORNING. WAVES THEN BUILDING TO 10
  TO 14 FEET TUESDAY INTO TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

LMZ643-644-281200-
/O.CON.KMKX.SC.Y.0095.000000T0000Z-111128T0600Z/
/O.CON.KMKX.GL.A.0011.111129T1200Z-111130T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
946 PM CST SUN NOV 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH LATE
TUESDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. A GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH LATE TUESDAY NIGHT. 

* WINDS: NORTHWEST TO NORTH WINDS 10 TO 15 KNOTS DIMINISHING AFTER
  MIDNIGHT. NORTHEAST GALES TO 40 KNOTS TUESDAY AND TUESDAY
  NIGHT.

* WAVES: 2 TO 5 FEET WITH THE HIGHER WAVES TOWARD OPEN WATER FOR
  THE REST OF THIS EVENING BEFORE SUBSIDING. WAVES THEN BUILDING
  TO 10 TO 14 FEET TUESDAY INTO TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
916 
WHUS73 KMKX 280957
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
357 AM CST MON NOV 28 2011

...GALE FORCE WINDS EXPECTED TUESDAY AND TUESDAY NIGHT...

.NORTH GALES WILL DEVELOP FOR TUESDAY AND TUESDAY NIGHT AS A TIGHT
PRESSURE GRADIENT DEVELOPS BETWEEN POLAR HIGH PRESSURE OVER THE
GREAT PLAINS AND STRONG LOW PRESSURE MOVING NORTH THROUGH THE OHIO
RIVER VALLEY AND INTO THE EASTERN GREAT LAKES. RELATIVELY WARM
WATER TEMPERATURES WILL CONTRIBUTE TO UNSTABLE CONDITIONS OVER THE
LAKE AND THE RESULTANT GUSTY WINDS. THE NORTHERLY GALES WILL LEAD
TO VERY HIGH WAVE ACTION. THE STRONG WINDS AND HIGH WAVES WILL NOT
DIMINISH SUBSTANTIALLY UNTIL WEDNESDAY AFTERNOON AND NIGHT WHEN
HIGH PRESSURE APPROACHES FROM THE WEST. 

LMZ645-646-281800-
/O.CAN.KMKX.SC.Y.0095.000000T0000Z-111128T1200Z/
/O.CON.KMKX.GL.A.0011.111129T1200Z-111130T1200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
357 AM CST MON NOV 28 2011

...GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH LATE
TUESDAY NIGHT...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. A GALE WATCH REMAINS IN EFFECT FROM
TUESDAY MORNING THROUGH LATE TUESDAY NIGHT. 

* WINDS: NORTH TO NORTHEAST GALES 35 TO 40 KNOTS DEVELOPING
  QUICKLY BY SUNRISE ON TUESDAY AND LASTING FOR MUCH OF TUESDAY
  NIGHT.

* WAVES: BUILDING TO 9 TO 13 FEET ON TUESDAY AND REMAINING VERY
  HIGH INTO WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

LMZ643-644-281800-
/O.CON.KMKX.GL.A.0011.111129T1200Z-111130T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
357 AM CST MON NOV 28 2011

...GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH LATE
TUESDAY NIGHT...

A GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH LATE
TUESDAY NIGHT. 

* WINDS: NORTH TO NORTHEAST GALES 35 TO 40 KNOTS DEVELOPING
  QUICKLY BY SUNRISE ON TUESDAY AND LASTING FOR MUCH OF TUESDAY
  NIGHT.

* WAVES: BUILDING TO 7 TO 11 FEET ON TUESDAY AND REMAINING VERY
  HIGH INTO WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

WWW.WEATHER.GOV/MKX
GEHRING

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 26, 3:29 AM CST, 2 minutes earlier.

Area forecast discussion, Nov 26, 3:29 AM CST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
329 AM CST SAT NOV 26 2011

TODAY AND TONIGHT...FORECAST CONFIDENCE...HIGH

LOW PRESSURE OVER SRN MN WILL TRACK NEWD TO ERN UPPER MI WITH THE
COLD FRONT TRAILING SWWD TO NEAR KMSN AT 00Z SUN. THE LONGWAVE UPPER
TROUGH OVER THE PLAINS WILL SLOWLY APPROACH WI WITH VORTICITY
MAXIMUMS TO STREAM NWD THROUGH THE REGION. WARM AND MOIST ADVECTION
WILL ALSO CONTINUE NWD WITH PWS REACHING AN INCH TODAY. LOW TO MID
LEVEL FRONTOGENESIS WILL BECOME MORE ORGANIZED AS THE FRONT
APPROACHES TODAY. THE RAIN OVER IA AND MN WILL SPREAD EWD THIS
MORNING REACHING LAKE MI BY AT LEAST NOON. A DRY SLOT AND OVERALL
WEAKENING OF LIFT WILL OCCUR TNT ESPECIALLY IN THE WRN CWA IN THE
EVENING...THUS CHANCE POPS THERE VERSUS RAIN LIKELY IN THE ERN CWA.
BY THE TIME TEMPS COOL ENOUGH FOR SNOW THE PCPN WILL LIKELY BE OVER
WITH SOUNDINGS SHOWING DRYING AND SUBSIDENCE. DID MENTION A
RAIN/SNOW MIX AFTER MIDNIGHT BUT VERY LGT AND NO ACCUMULATION
EXPECTED.

.SUNDAY...FORECAST CONFIDENCE...MEDIUM

KEPT SOME LOW POPS DURING THE SUNDAY MORNING HOURS...PER SLOWER
POSSIBLE EXIT OF LOW PRESSURE SYSTEM AS ADVERTISED BY THE ECMWF. DID
MENTION SNOW SHOWERS POSSIBLE...THOUGH NOT THAT CONFIDENT IN THIS.
THINK THAT THE BULK OF MOISTURE WILL BE OFF TO THE EAST BY THE TIME
THINGS GET COLD ENOUGH FOR SNOW. PREVIOUSLY...MAIN CHANCE FOR SNOW
WAS TIED TO UPPER TROUGH MOVING OVERHEAD DURING THE MORNING. LATEST
TRENDS HAVE PUSHED MOST OF THE DEEPER MOISTURE WITH THIS FEATURE OFF
TO THE NORTHEAST. SOUNDINGS INDICATE PRETTY SHALLOW SATURATION
DURING THE MORNING...NOT EVEN DEEP ENOUGH FOR ICE CRYSTALS. MAY JUST
END UP WITH STRATUS.

A REALITY CHECK EXPECTED FOR HIGH TEMPS...WITH A COLDER AIRMASS
BEHIND THE DEPARTING LOW KEEPING HIGHS GENERALLY IN THE UPPER
30S...NEAR NORMAL FOR LATE NOVEMBER. MOSTLY CLOUDY SKIES AND BREEZY
NORTHWEST WINDS WILL ALSO HELP IT FEEL MORE LIKE DECEMBER IS RIGHT
AROUND THE CORNER.

SKIES EXPECTED TO TURN MOSTLY CLEAR AWAY FROM THE LAKE SUNDAY
EVENING...WITH THE NAM AND GFS KEEPING CLOUDS NEAR THE LAKE UNDER
NORTHEAST 1000-850MB FLOW. OPTED TO INCREASE CLOUD COVER NEAR THE
LAKE PER THESE MODELS...THOUGH IT SHOULD BE NOTED THAT ECMWF AND
CANADIAN DO NOT HAVE THIS LAKE EFFECT CLOUD POTENTIAL.

.MONDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE...MEDIUM

WEAK HIGH PRESSURE MONDAY TO BE FOLLOWED BY A COLD FRONT MONDAY
NIGHT...THEN STRONGER HIGH PRESSURE BUILDING INTO THE AREA TUESDAY
AND WEDNESDAY. LOOKS DRY THOUGH THIS PERIOD. KEPT SOME LAKE CLOUDS
IN THE EAST MONDAY...AND SOME CLOUDS EXPECTED WITH TROUGH/FRONT
PASSAGE MONDAY NIGHT...BUT OTHERWISE SHOULD BE FREE OF THAT MANY
CLOUDS FOR THE FIRST HALF OF THE WEEK. SOME DIFFERENCES AMONG
MODELS...BUT OVERALL LOOKS LIKE NEAR NORMAL TEMPS THROUGH
WEDNESDAY.

.THURSDAY AND FRIDAY...FORECAST CONFIDENCE...MEDIUM

MODELS STILL SUGGESTING A WEAK WAVE MAY BRING A BIT OF LIGHT SNOW
THURSDAY INTO THURSDAY NIGHT. WAVE NOT THAT IMPRESSIVE AND MODELS
DIFFER A BIT WITH TIMING/PLACEMENT...SO KEPT POPS ON THE LOW END.
HIGH PRESSURE THEN PROGGED TO SLIDE BACK INTO THE AREA FOR
FRIDAY...BRINGING A SHOT OF EVEN COLDER AIR TO THE FORECAST AREA.

&&

.AVIATION/12Z TAFS/...TO BE ADDED SHORTLY.

&&

.MARINE...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SUNDAY THROUGH 6
PM SUNDAY. SOUTH WINDS AND WAVES WILL REMAIN BELOW SMALL CRAFT
ADVISORY THRESHOLDS TODAY AND MUCH OF TNT. A STRONG COLD FRONT WILL
THEN REACH LAKE MI EARLY SUNDAY MORNING AND BRISK NLY WINDS WILL
DEVELOP AND LAST INTO EARLY SUNDAY AFTERNOON. 2 TO 5 FOOT WAVES WILL
PREVAIL OVER THE NEARSHORE WATERS BUT HIGHER TOWARD OPEN WATER. THE
HIGH WAVES WILL LAST THROUGH MUCH OF SUNDAY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 4 AM TO 6 PM CST SUNDAY FOR
LMZ643>646.

&&

TODAY/TONIGHT AND AVIATION/MARINE...GEHRING
SUNDAY THROUGH FRIDAY...DDV
Hazardous weather outlook, Nov 25, 3:00 PM CST, 12 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
300 PM CST FRI NOV 25 2011

WIZ046-047-051-052-056>060-062>072-261015-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
300 PM CST FRI NOV 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TUESDAY.

LMZ643>646-261015-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
300 PM CST FRI NOV 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR GUSTY SOUTHWEST WINDS AND
LARGE WAVES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SMALL CRAFT ADVISORY CONTINUES THROUGH 4 AM MONDAY DUE TO BRISK
SOUTHWEST WINDS AHEAD OF AN APPROACHING COLD FRONT SATURDAY.
CONTINUED BRISK WINDS BECOMING NORTHWEST SUNDAY BEHIND THE FRONT.

WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.